Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Elliptic curves over the rationals with bad reduction at only one prime

Authors: Bas Edixhoven, Arnold de Groot and Jaap Top
Journal: Math. Comp. 54 (1990), 413-419
MSC: Primary 11G05; Secondary 11D25
MathSciNet review: 995209
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A list is given of elliptic curves over Q having additive reduction at exactly one prime. It is also proved that for primes congruent to 5 modulo 12, no such curves having potentially good reduction exist. This enables one to find in a number of cases a complete list of all elliptic curves with bad reduction at only one prime.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11G05, 11D25

Retrieve articles in all journals with MSC: 11G05, 11D25

Additional Information

PII: S 0025-5718(1990)0995209-4
Article copyright: © Copyright 1990 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia